# SDR 2008UALA03647

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 59,168 hours, 22,097 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP AT MID LAV INOP WHEN EMERGENCY LIGHTS SELECTED TO ON POSITION.  *S/D*  CONNECTOR DISCONNECTED AT EEL STRIP.  SECURED CONNECTOR, OPS CHECKED GOOD.
